Abstract

    Open Access Short Communication Article ID: AMP-4-122

    Dirac spinor’s transformation under Lorentz mappings

    J Yaljá Montiel-Pérez, J López-Bonilla* and VM Salazar del Moral

    For a given Lorentz matrix, we deduce the Dirac spinor’s transformation in terms of four complex quantities.

    Keywords:

    Published on: Jul 15, 2021 Pages: 28-31

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000022
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP

    Google Reviews 11